An Arithmetic Characterization of Decomposition Methods in Banach Spaces Similar to Pełczyński's Decomposition Method

Volume 52 / 2004

Elói Medina Galego Bulletin Polish Acad. Sci. Math. 52 (2004), 273-282 MSC: Primary 46B03, 46B20. DOI: 10.4064/ba52-3-7

Abstract

Inspired by Pełczyński's decomposition method in Banach spaces, we introduce the notion of Schroeder–Bernstein quadruples for Banach spaces. Then we use some Banach spaces constructed by W. T. Gowers and B. Maurey in 1997 to characterize them.

Authors

  • Elói Medina GalegoDepartment of Mathematics
    IME, University of São Paulo
    São Paulo, 05315-970 Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image